# SDR 95UAL737038

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE REVERSER LIGHT ON OVERHEAD PANEL CAME ON AT 95 KNOTS ON TAKEOFF.
